# SDR AALA2018091209002

- Difficulty date: September 8, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 16,295 hours, 3,336 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: OVE1018
- Part serial: 140134409
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 3 OVEN IN BUSINESS CLASS GALLEY OVERHEATED IN FLIGHT. CIRCUIT BREAKER TRIPPED.  REPLACED THE OVEN, OPS CHECKED IAW AMM 25-35-19.
